EconPapers    
Economics at your fingertips  
 

Estimation of Macroeconometric Models Under Rational Expectations: A Survey

Fumio Hayashi

No 444, Discussion Papers from Northwestern University, Center for Mathematical Studies in Economics and Management Science

Date: 1980-10
References: Add references at CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.kellogg.northwestern.edu/research/math/papers/444.pdf main text (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:nwu:cmsems:444

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in Discussion Papers from Northwestern University, Center for Mathematical Studies in Economics and Management Science Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014. Contact information at EDIRC.
Series data maintained by Fran Walker ().

 
Page updated 2017-03-26
Handle: RePEc:nwu:cmsems:444